# SDR ASOA201000260

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 19,524 hours, 16,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 1 EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECK GOOD.
